# SDR C2XA02CL210

- Difficulty date: October 27, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Part number: 14542872401
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3421 THE CREW REPORTED A NR 1 ENGINE BLEED LEAK WARNING MESSAGE AFTER TAKEOFF.  THE AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE BLEED DUCT PRESSURE SENSE LINE. OPERATIONAL CHECKS WERE GOOD.
